# SDR CA030319002

- Difficulty date: November 2, 2002
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Snias AS350B1
- Aircraft time: 2,580 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 704A37721092
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT WAS LONG LINING, DIRECTING ATTENTION TO VERT REF WINDOW. A/C SUDDENLY PITCHED UP, CONTROLS BECAME STIFF. THERE WAS NO HORN OF ANY KIND, NOR WAS HYD PRESS DROP WARNING LIGHT (HYD LIGHT)ON WARNING CAUTION ADVIS PNL.  PILOT CONTINUED TO EVALUATE PROBLEMS, AS HE NEARED A LANDING SITE, FOUND THAT COLLECTIVE MOUNTED HYD PRESS CUT-OFF SWITCH WAS IN OFF POSITION.  PILOT REDUCED FLT CONTROL PRESS, RETURNED SWITCH TO ON POSITION,  FLIGHT CONTROLS, CORRESPONDING HYD PRESSURES RETURNED TO NORMAL. LANDED A/C NORMALLY,  IN INVESTIGATION, ENGINEER FOUND HYD LOW PRESS SWITCH WAS DEFECTIVE.  VIB CAUSED IT INTO OFF POSITION. BOTH HYD CUT-OFF SWITCH, LOW PRESS SWITCH WERE REPLACED. HORN TEST BUTTON SWITCH WAS CLEANED.
